# SDR HALA2019100200395

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 33,062 hours, 5,168 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Part serial: 42009
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING ENG1 A1 CHECK, FOUND ATTRITION LINER DAMAGED @ 6'OCLOCK POSITION. FERRY FLIGHT REQUIRED. THIS AIRCRAFT HAS BEEN INSPECTED THIS DATE AND IS SAFE FOR INTENDED FLIGHT. // REMOVED #1 ENGINE S/N 42009 AND THRUST REVERSER PER TASK CARD 7100-9401-01-HAL POWER PLANT, IN SERVICEABLE CONDITION FOR REPAIR OF ATTRITION LINER. INSTALLED #1 ENGINE SN 41832, AND THRUST REVERSER PER TASK CARD 71-9401-01-HAL POWER PLANT. LEAK CHECK AND OPS CHECK GOOD. OK FOR SERVICE.
